# SDR ASAA1058306

- Difficulty date: September 26, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 9,467 hours, 3,035 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shaft
- Part number: 213A313015
- Condition: Dirty
- Location: Ram Air Inlet
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT RIGHT PACK LIGHT ILLUMINATED LIGHT WENT OUT AFTER TRIP RESET.  RIGHT PACK LIGHT ILLUMINATED AGAIN AT 19 000 FOLLOWED QRH AND LIGHT EXTINGUISHED RIGHT RAM AIR DOOR LIGHT REMAINED ON RAM AIR DOOR LIGHT EXTINGUISHED RETURNED PACK AND ISOLATION VALVE TO AUTO WITH MX AGREEMENT ALL OPS NORMAL.  BOTH AUTO TEMP CONTROLLERS BITE TEST PASS WITH NO FAULT LOGGED REF MM 21 61 00 700 806 ADDISH 28743.  VISUALLY INSPECTED RAM AIR DOOR INLET AND EXHAUST OK.  VERIFICATION FLIGHT UNSUCCESSFUL.  WHILE T/S RAM AIR SYS.  FOUND RT RAM AIR INLET DEFLECTOR DOOR REMAINS OPEN WHILE MODULATION PANELS CLOSE REF M/M 21 51 22 400 803.  CLEANED DEFLECTOR DOOR SHAFT.  OPERATED RT RAM AIR INLET DOOR AND DEFLECTOR DOOR CLOSED AND OPENED SEVERAL TIMES AND CHECKED DEFLECTOR DOOR RIG.  DEFLECTOR DOOR CLOSES FULLY WHILE MODULATION PANELS CLOSE.  RIG WITHIN LIMITS REF MM 21 51 22.  INSPECTED LINKAGES FOUND NO DEFECTS.  ACCOMPLISHED PACK ZONE TEMP CONTROLLER BITE TEST NO FAULTS FOUND REF FIM TASK 21 53 806.  VERIFICATION FLIGHT NOW SUCCESSFUL.
